# SDR ASAA2017072121433

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,874 hours, 4,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014862
- Condition: Failed
- Location: Ram Air
- Part time: 12,626 hours, 4,173 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR DEFLECTOR DOOR NOT FULLY OPEN ON GROUND.  ACFT GROUNDED.  FOUND THE RT RAM AIR INLET DOOR NOT LOCKING. BITE CHECKED WITH NO FAULTS IAW AMM 21-61-00-700-806-002. DOOR STILL NOT LOCKING OPEN.   PERFORMED RAM AIR SYSTEM OPS TEST IAW AMM 21-51-00-730-801.  UNABLE TO DUPLICATE DEFECT OR PREVIOUS FINDINGS BUT NOTED THAT INLET SRADA ACTUATOR ROD DID NOT ALWAYS RETURN TO SAME POSITION AT END OF EACH TEST.  REMOVED, REPLACED, ADJUSTED, AND TESTED INLET SRADA ACTUATOR IAW AMM 21-51-21-000-801 AND 21-51-21-400-801.  ACTUATOR INITIALLY OPERATED NORMALLY & PASSED PACK/ZONE TEMP CONTROLLER BITE BUT DURING RAM AIR SYSTEM OPS TEST IAW AMM 21-51-00-730-801, INLET AND EXHAUST SRADA ACTUATORS SHOWED RAM AIR SENSOR FAULT AND SAME FAULT OCCURS DURING PACK OPERATION. REMOVED, REPLACED, ADJUSTED, AND TESTED RIGHT PACK INLET SRADA ACTUATOR IAW AMM 21-51-21-000-801 & 21-51-21-400-801. OPS NORMAL.  PERFORMED RAM AIR SYSTEM OPS TEST IAW AMM 21-51-00-730-801 MULTIPLE TIMES, OPERATED PACK, AND PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE IAW AMM 21-61-00-700-806-002 MULTIPLE TIMES.
